# SDR CALA2025101309932

- Difficulty date: October 11, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N69830
- Make and model: Boeing 737924ER
- Aircraft serial: 44560
- Aircraft time: 35,861 hours, 13,209 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK.   AFT RT EMERGENCY AISLE LIGHTS ARE DIMMER UPON TEST THAN OTHER LIGHTS. REPLACED BATTERY PACK M2627 REF AMM 33-51-06-960-805. OPS CHECK GOOD.
